# SDR QMLA2015052915044

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N257AM
- Make and model: Snias AS350B3
- Aircraft serial: 7203
- Aircraft time: 1,793 hours, 2,929 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,793 hours, 2,284 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9550177130
- Condition: False Activation
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5 MILES SOUTH OF AIRPORT, THE ENG FIRE LIGHT ILLUMINATED FOR 2 - 3 SECONDS.  CONTINUED & LANDED WITHOUT  INCIDENT.  THE AREA SOUTH HAD NO SUITABLE LANDING AREAS & THE ENG FIRE REMAINED OFF FOR THE DURATION OF THE FLIGHT.  NO FURTHER ISSUES WITH THE ACFT WERE NOTED.  CHECKED EACH DETECTORS OHMS & WERE FOUND TO BE WITHIN LIMITS.  HE CHECKED ALL THE CONNECTIONS AT EACH FIRE DETECTOR, CLEANED ENG DECK CONNECTOR & APPLIED STABILANT 22 TO THE PINS & CONNECTED PLUG.  AN OPERATIONAL CHECK FLIGHT WAS COMPLETED, NO DEFECTS WERE NOTED.  ACFT FLEW BACK WITHOUT ANY FURTHER DEFECTS.
